# SDR 20000407SH020

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N38AF
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527029
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 40294006
- Condition: Cracked
- Location: Mlg Ww
- Part time: 4,881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS MAIN LANDING GEAR REAR SIDE BRACE TRUNNION.  A SMALL CRACK WAS FOUND IN THE WEB NEAR TO THE INBOARD LOWER BOLT HOLE  ON BOTH RT AND LT MAIN GEAR.  CRACK DETECTED FROM PREVIOUS EXPERIENCE.  CRACK WAS VERIFIED BY DYE PENETRANT.  (X)
